# SDR ASAA2021052634936

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 53,956 hours, 15,808 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Part number: 3400825010
- Condition: Delaminated
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG 4 O'CLOCK ALF. ACOUSTICAL PANEL HAS DELAM APPROX. 6"X6". GROUNDED - YES. REMOVED AND REPLACED #1 ENG 4 O'CLOCK AFT ACOUSTICAL PANEL REF B737-800 AMM 72-23-02.
